Abstract View

Author(s): Manihar Singh, A.K. Chatterjee

Email(s): Email ID Not Available

Address: Department of Mathematics, Manipu1 University, Canchipur, Imphal-795003

Published In:   Volume - 4,      Issue - 1,     Year - 1991

DOI: Not Available

ABSTRACT:
We have considered finite number of self maps on a metric space which are weakly commutating in the space and then we have found that these maps have unique fixed points under suitable conditions.

Cite this article:
Singh and Chatterjee (1991). Common fixed point theorems for finite number of mappings under a weak commutativity condition. Journal of Ravishankar University (Part-B: Science), 4(1), pp.127-134.


References not available.

Related Images:



Recent Images



Performance Evaluation of Spectrogram Based Epilepsy Detection Techniques Using Gray Scale Features
Perovskite Solar Cells an Efficient, Low Cost, Emerging Photovoltaic Technology
Spectrophotometric Determination of Phenthoate in Vegetables and Fruit Samples of Kabirdham (Chhattisgarh)
Flotation-Dissolution-Spectrophotometric Determination of Phorate in Various Environmental Samples
Preparation, Fabrication and Characterization of Sol-Gel ZnO Thin Films for Organic Solar Cells
Distribution of Some Selected Surface Active Agents (SAAs) in the Aquatic and Global Environment with Their Toxic Impact: A Comprehensive Review
Intriguing Clinical and Pharmaceutical Applications of IERs: A Mini Review
Soil Contamination in the Industrial Vicinity of Bemetara and Raipur District of Chhattisgarh, India
An Extractive Spectrophotometric Method for the Determination of Pymetrozine in Various Ecological Samples of Bilaspur District (C.G.)
Development and Characterization of Quercetin Loaded Nanoparticle for Skin Cancer

Tags


Recomonded Articles:

Author(s): Deepak Kumar Sahu; Joyce Rai; Chhaya Bhatt; Manish K. Rai*; Jyoti Goswami; Ajay Kumar Sahu; Thakur Vikram Singh; Mamta Nirmala; Kalpana Wani and Prashant Mundeja

DOI: 10.52228/JRUB.2018-31-1-1         Access: Open Access Read More

Author(s): Ajay kumar Sahu; Shraddha Ganesh Pandey; Vindhya Patel; Raisa Khatoon; Mamta Nirmal; Kalpana Wani; Deepak Kumar Sahu; Jyoti Goswami; Chhaya Bhatt; Geetanjali Deshlahare; Harshita Sharma; Manish Kumar Raia* and Joyce Rai

DOI: 10.52228/JRUB.2018-31-1-5         Access: Open Access Read More

Author(s): Chhaya Bhatt*; Deepak Kumar Sahua; Thakur Vikram Singh; Kalpana Wani; Jyoti Goswami; Ajay Kumar Sahu; Harshita Sharma; Geetanjali Deshlehre; Manish Kumar Rai*; Joyce Rai.

DOI: 10.52228/JRUB.2020-33-1-2         Access: Open Access Read More

Author(s): Harshita Sharma; Anushree Saha; Chhaya Bhatt; Kalpana Wani; Ajay Kumar Sahu; Jyoti Goswami; Arun Kumar Mishra; Manish Kumar Rai*; Joyce Rai

DOI: 10.52228/JRUB.2020-33-1-3         Access: Open Access Read More

Author(s): Jyoti Goswami, Thakur Vikram Singh; Chhaya Bhatt; Deepak Kumar Sahu; Kalpana Wani; Ajay Kumar Sahu; Prashant Mundeja; Manish Kumar Rai*; Joyec Rai

DOI: 10.52228/JRUB.2020-33-1-9         Access: Open Access Read More

Author(s): Neelu Singhai; Sati Prasad Banerjee

DOI:         Access: Open Access Read More

Author(s): R.Singh; U.C. Singh

DOI:         Access: Open Access Read More

Author(s): R. Sridhar; U.C. Singh

DOI:         Access: Open Access Read More

Author(s): GP Suave, GG Asgekar

DOI:         Access: Open Access Read More

Author(s): Rakesh Gupta; Adarsh Kumar Mogha

DOI:         Access: Open Access Read More

Author(s): Deepti Tikariha; Jyotsna Lakra; Srishti Dutta Roy; Toshikee Yadav; Kallol KGhosh

DOI:         Access: Open Access Read More

Author(s): Lovina Dhir; B.D. Diwan; G.L. Mundhara

DOI:         Access: Open Access Read More

Author(s): P.K. Singh; S.K. Singh; Umesh Singh

DOI:         Access: Open Access Read More

Author(s): B.K. Shama; Gupteshwar Gupta; V.B.Dhagat

DOI:         Access: Open Access Read More